# SDR SWAA2017062914680

- Difficulty date: June 26, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 44,118 hours, 25,659 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 6941730
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVERWING EXIT DOOR STRAP OUT OF POSITION.  REPOSITIONED STRAP IAW AMM.
